American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[2] Shin-ya Matsushita and Li Xu. On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 4087-4095. MR 2823053.
Abstract, references, and article information   
View Article: PDF

[3] Dmitriy Drusvyatskiy and Adrian S. Lewis. Generic nondegeneracy in convex optimization. Proc. Amer. Math. Soc. 139 (2011) 2519-2527. MR 2784817.
Abstract, references, and article information   
View Article: PDF

[4] Vy Khoi Le. A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011) 1645-1658. MR 2763754.
Abstract, references, and article information   
View Article: PDF

[5] J. Berkovits and M. Miettunen. On the uniqueness of the Browder degree. Proc. Amer. Math. Soc. 136 (2008) 3467-3476. MR 2415030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Milen Ivanov and Nadia Zlateva. A new proof of the integrability of the subdifferential of a convex function on a Banach space. Proc. Amer. Math. Soc. 136 (2008) 1787-1793. MR 2373609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J.-E. Martínez-Legaz and B. F. Svaiter. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008) 873-878. MR 2361859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators in general Banach space. Proc. Amer. Math. Soc. 135 (2007) 3917-3924. MR 2341941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerd Herzog and Christoph Schmoeger. An example on ordered Banach algebras. Proc. Amer. Math. Soc. 135 (2007) 3949-3954. MR 2341945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen Simons. Dualized and scaled Fitzpatrick functions. Proc. Amer. Math. Soc. 134 (2006) 2983-2987. MR 2231623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 2951-2955. MR 2231619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jean-Paul Penot and Constantin Zalinescu. On the convergence of maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 1937-1946. MR 2215762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff. A new proximal point iteration that converges weakly but not in norm. Proc. Amer. Math. Soc. 133 (2005) 1829-1835. MR 2120284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Simons and C. Zalinescu. A new proof for Rockafellar's characterization of maximal monotone operators. Proc. Amer. Math. Soc. 132 (2004) 2969-2972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Teemu Pennanen, Julian P. Revalski and Michel Théra. Graph-distance convergence and uniform local boundedness of monotone mappings. Proc. Amer. Math. Soc. 131 (2003) 3721-3729. MR 1998179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. F. Svaiter. Fixed points in the family of convex representations of a maximal monotone operator. Proc. Amer. Math. Soc. 131 (2003) 3851-3859. MR 1999934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Berkovits. A note on the imbedding theorem of Browder and Ton. Proc. Amer. Math. Soc. 131 (2003) 2963-2966. MR 1974355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Regina Sandra Burachik and B. F. Svaiter. Maximal monotonicity, conjugation and the duality product. Proc. Amer. Math. Soc. 131 (2003) 2379-2383. MR 1974634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Heinz H. Bauschke. The composition of projections onto closed convex sets in Hilbert space is asymptotically regular. Proc. Amer. Math. Soc. 131 (2003) 141-146. MR 1929033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. Pennanen, R. T. Rockafellar and M. Théra. Graphical convergence of sums of monotone mappings. Proc. Amer. Math. Soc. 130 (2002) 2261-2269. MR 1896407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jingxian Sun and Xi'an Xu. Decreasing flow invariant sets and fixed points of quasimonotone increasing operators. Proc. Amer. Math. Soc. 129 (2001) 2663-2669. MR 1838790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gu Feng. Iteration processes for approximating fixed points of operators of monotone type. Proc. Amer. Math. Soc. 129 (2001) 2293-2300. MR 1823912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. S. Chang. Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001) 845-853. MR 1802003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Naoki Shioji. Existence of periodic solutions for nonlinear evolution equations with pseudo monotone operators. Proc. Amer. Math. Soc. 125 (1997) 2921-2929. MR 1402888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Athanassios G. Kartsatos. An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets. Proc. Amer. Math. Soc. 125 (1997) 1469-1478. MR 1371130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hassan Riahi. On the range of the sum of monotone operators in general Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 3333-3338. MR 1322938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michal Feckan. On the existence of solutions of nonlinear equations. Proc. Amer. Math. Soc. 124 (1996) 1733-1742. MR 1327010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Norimichi Hirano and A. K. Kalinde. On perturbations of M-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1183-1190. MR 1301029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2